DIMENSION-FREE UNIFORMITY with APPLICATIONS,I

Research output: Contribution to journalArticle

Abstract

We prove a dimension-free strong uniformity theorem, and apply it in the configuration space of a large system of non-interacting particles, to describe the fast approach to equilibrium starting from off-equilibrium, and its long-Term stability.

Original languageEnglish (US)
Pages (from-to)734-761
Number of pages28
JournalMathematika
Volume63
Issue number3
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'DIMENSION-FREE UNIFORMITY with APPLICATIONS,I'. Together they form a unique fingerprint.

Cite this